Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 318496, 4 pages

Mathematical and Numerical Modeling of Flow and Transport 2012

1Computational Transport Phenomena Laboratory (CTPL), Division of Physical Sciences and Engineering (PSE), King Abdullah University of Science and Technology (KAUST), Thuwal 23955-6900, Saudi Arabia
2Mathematics Department, Faculty of Science, Aswan University, Aswan 81528, Egypt
3Schulich School of Engineering, University of Calgary, 2500 University Drive NW, Calgary, AB, Canada T2N 1N4
4Department of Mechanical Engineering, Kyushu University, 744 Motooka, Nishi-ku, Fukuoka 819-0395, Japan

Received 18 September 2012; Accepted 18 September 2012

Copyright © 2012 Shuyu Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuyu Sun, Mohamed Fathy El-Amin, Zhangxing Chen, and Hiroshi Kanayama, “Mathematical and Numerical Modeling of Flow and Transport 2012,” Journal of Applied Mathematics, vol. 2012, Article ID 318496, 4 pages, 2012.